# SDR REXA2016012900148

- Difficulty date: January 29, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 24,868 hours, 21,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RIGHT WW THE BRAKE PRESS TRANSDUCER BRACKET IS CRACKED.  R & R BRAKE PRESS TRANSDUCER BRACKET IN RT MLG WW IAW SRM 51-42-22 & SRM 51-41-02.
